# SDR SWIA202267063

- Difficulty date: December 7, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 FLOORBOARD SUPPORT ANGLE IS CORRODED BETWEEN LBL9 TO RBL9.  REMOVED AND REPLACED CORRODED FS280 FLOORBOARD SUPPORT ANGLE BETWEEN LBL9 TO RBL9 IAW REO 601R-53-11-926 REV B.
